Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - G. Crippa - P. G. LeFloch

Leaf superposition property for integer rectifiable currents

created by crippa on 30 May 2007
modified on 12 Feb 2008

[BibTeX]

Published Paper

Inserted: 30 may 2007
Last Updated: 12 feb 2008

Journal: Netw. Heterog. Media
Volume: 3
Number: 1
Pages: 85-95
Year: 2008

Abstract:

We consider the class of integer-rectifiable currents without boundary in $\mathbf{R}^n\times\mathbf{R}$ satisfying a positivity condition. We establish that these currents can be written as a linear superposition of graphs of finitely many functions with bounded variation.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1